# SDR SWAA051578

- Difficulty date: May 24, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 66,824 hours, 64,909 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Flap
- Component: Flap
- Component part number: 6546434302
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT WING INBOARD T/E AFT FLAP DELAMINATED AT OUTBOARD END.  REMOVED AND REPLACED FLAP ASSY PER MM.
